MathSciNet Relay Station
MathSciNet bibliographic data
MR2683680 35R25 (26A33 35K57 65M30)
Liu, J. J.; Yamamoto, M. A backward problem for the time-fractional diffusion equation. Appl. Anal. 89 (2010), no. 11, 1769–1788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement